TITLE

Adjoint and self-adjoint boundary value problems on a geometric graph

AUTHOR(S)
Zavgorodnij, M.
PUB. DATE
April 2014
SOURCE
Differential Equations;Apr2014, Vol. 50 Issue 4, p441
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We consider boundary value problems of arbitrary order for linear differential equations on a geometric graph. Solutions of boundary value problems are coordinated at the interior vertices of the graph and satisfy given conditions at the boundary vertices. For considered boundary value problems, we construct adjoint boundary value problems and obtain a self-adjointness criterion. We describe the structure of the solution set of homogeneous self-adjoint boundary value problems with alternating coefficients of a differential equation and obtain nondegeneracy conditions for these boundary value problems.
ACCESSION #
95964593

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics